# SDR GTIA040765

- Difficulty date: September 3, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: BR6208
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND NR 1 UPPER ISOLATOR REQUIRES CHANGE, OUT OF LIMITS.  REMOVED AND REPLACED NR 1 UPPER FORWARD VIBRATION ISOLATOR.  (M)
